# SDR YENA2024041600630

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 33,063 hours, 22,341 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 85 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND IN SHEAR CLIP LOCATED BTW STRG 27R/28R AND FR85 AT INTERNAL STRUCTURE OF CF III; REF: W/O 2527 NR 00326 REPLACED PER EMB190 SRM 51-41-01 AND SRM 51-41-02.
